MathSciNet Relay Station
MathSciNet bibliographic data
MR708962 58G15 (32M15 58F06)
Moreno, Carlos; Ortega-Navarro, Pilar Deformations of the algebra of functions on Hermitian symmetric spaces resulting from quantization. Ann. Inst. H. Poincaré Sect. A (N.S.) 38 (1983), no. 3, 215–241.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement